# SDR MASA2011110163941

- Difficulty date: October 31, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 16,432 hours, 13,538 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION IN FLT.  REMOVED AND REPLACED PROXIMITY SENSOR PX107.
